# SDR 07FDEA03890

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53986426205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT EDGE BEAM, C89-90, RT REPAIR PERFORMED BY CORROSION REWORK IAW EA 6-5319-114902 AND RAS /DAHAM/4022775/2007 ISS A.
